So I have been diagnosed with PCOS ( polyositic cyst syndrome ) so my doctor has prescribed me metformin 500 mg it been a month going on 2 months. And I don't know if it the pills or stress but it seems that everything I eat I get stomach pains and then it diarrhea time and it the worst. WORST pain and at the WORST TIME UGH it frustrating because at the same time I'm getting dizzy spell and they are horrible. I have been eating right healthy stuff cut back on all alcohol, fatty food and soda, excising so I just don't understand.
Now reason that doctor prescribed me with metformin is birth control pills make me retain water and I was border line to become diabetic, so she thought it be best if i went with met. PLEASE help for I don't have insurance my job dont provide that at the moment.
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. While metformin could be the cause of the symptoms, other possibilities such as GI infections, inflammations, dietary causes, GI motility issues, malsorption syndromes, hormonal/ endocrine causes, low blood sugar etc may need to be considered as well. I would suggest getting this evaluated by an internist or a gastroenterologist. After a specific cause is identified, it can be managed accordingly.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.